Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 83, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 16, 2014, 4:40 AM CST. It took effect at Dec 16, 2014, 9:00 AM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2014, 4:40 AM CST (10:40 UTC)
- In effect from
- Dec 16, 2014, 9:00 AM CST
- Expired
- Dec 17, 2014, 2:58 PM CST
- In force
- 30 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
629 WHUS73 KGRB 161040 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 440 AM CST TUE DEC 16 2014 .WARM AND MOIST AIR FLOWING OVER THE RELATIVELY COOL WATERS OF LAKE MICHIGAN WILL CONTINUE TO PRODUCE AREAS OF DENSE MARINE FOG THROUGH MID-MORNING. THE FOGGY CONDITIONS WILL IMPROVE AS NORTHWEST WINDS INCREASE AND BRING DRIER AIR INTO THE REGION. NORTHWEST WINDS CONTINUE TO GUST TO 25 TO 30 KNOTS AT TIMES THROUGH WEDNESDAY. LMZ521-522-541>543-161845- /O.EXT.KGRB.MF.Y.0019.000000T0000Z-141216T1500Z/ /O.NEW.KGRB.SC.Y.0083.141216T1500Z-141217T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 440 AM CST TUE DEC 16 2014 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST WEDNESDAY. * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATER THIS MORNING. OCCASIONAL GUSTS TO 25 TO 30 KTS WILL CONTINUE THROUGH WEDNESDAY. * WAVES WILL BUILD TO 3 TO 5 FT THIS AFTERNOON. * VISIBILITIES WILL BE REDUCED TO A HALF MILE OR LESS THROUGH MID-MORNING...FOLLOWED BY IMPROVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
6 follow-up statements
954 WHUS73 KGRB 161442 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 842 AM CST TUE DEC 16 2014 .NORTHWEST WINDS WILL INCREASE AND GUST TO 25 TO 30 KNOTS AT TIMES THROUGH WEDNESDAY. LMZ521-522-541>543-162245- /O.EXP.KGRB.MF.Y.0019.000000T0000Z-141216T1500Z/ /O.CON.KGRB.SC.Y.0083.141216T1500Z-141217T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 842 AM CST TUE DEC 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY... * NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS LATER THIS MORNING. OCCASIONAL GUSTS TO 25 TO 30 KTS WILL CONTINUE THROUGH WEDNESDAY. * WAVES WILL BUILD TO 3 TO 5 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
628 WHUS73 KGRB 162119 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 319 PM CST TUE DEC 16 2014 .GUSTY NORTHWEST WINDS WILL CONTINUE WITH GUSTS TO 25 TO 30 KNOTS AT TIMES THROUGH WEDNESDAY. LMZ521-522-541>543-170530- /O.CON.KGRB.SC.Y.0083.000000T0000Z-141217T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 319 PM CST TUE DEC 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY... * NORTHWEST WINDS AT 15 TO 25 KTS WILL CONTINUE TONIGHT INTO WEDNESDAY. OCCASIONAL GUSTS TO 25 TO 30 KTS CAN ALSO BE EXPECTED. * WAVES WILL REMAIN IN THE 2 TO 4 FT RANGE DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
978 WHUS73 KGRB 170303 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 903 PM CST TUE DEC 16 2014 .GUSTY NORTHWEST WINDS WILL CONTINUE WITH GUSTS TO 25 TO 30 KNOTS AT TIMES THROUGH WEDNESDAY. LMZ521-522-541>543-171115- /O.CON.KGRB.SC.Y.0083.000000T0000Z-141217T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 903 PM CST TUE DEC 16 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST WEDNESDAY... * NORTHWEST WINDS AT 15 TO 25 KTS WILL CONTINUE TONIGHT INTO WEDNESDAY. OCCASIONAL GUSTS TO 25 TO 30 KTS CAN ALSO BE EXPECTED. * WAVES WILL REMAIN IN THE 2 TO 4 FT RANGE DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
496 WHUS73 KGRB 170953 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 353 AM CST WED DEC 17 2014 ...GUSTY NORTHWEST WINDS WILL CONTINUE TODAY... .NORTHWEST WINDS WILL CONTINUE TO GUST TO 25 TO 30 KNOTS AT TIMES THROUGH THIS AFTERNOON. LMZ521-522-541>543-171800- /O.CON.KGRB.SC.Y.0083.000000T0000Z-141217T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 353 AM CST WED DEC 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * NORTHWEST WINDS OF 15 TO 20 KTS...WITH OCCASIONAL GUSTS TO 25 TO 30 KNOTS...WILL CONTINUE THROUGH THIS AFTERNOON. * WAVES WILL REMAIN IN THE 2 TO 4 FT RANGE DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
169 WHUS73 KGRB 171613 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1013 AM CST WED DEC 17 2014 ...GUSTY NORTHWEST WINDS WILL CONTINUE TODAY... .NORTHWEST WINDS WILL CONTINUE TO GUST TO 25 TO 30 KNOTS AT TIMES THROUGH THIS AFTERNOON AS WINDS GENERALLY DIMINISH INTO THE AFTERNOON. LMZ521-522-541>543-172200- /O.CON.KGRB.SC.Y.0083.000000T0000Z-141217T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1013 AM CST WED DEC 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * NORTHWEST WINDS OF 15 TO 20 KTS...WITH OCCASIONAL GUSTS TO 25 TO 30 KNOTS...WILL CONTINUE THROUGH THIS AFTERNOON. * WAVES WILL REMAIN IN THE 2 TO 4 FT RANGE DUE TO OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
710 WHUS73 KGRB 172058 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 258 PM CST WED DEC 17 2014 ...WINDS AND WAVES HAVE FALLEN BELOW HAZARDOUS LEVELS... LMZ521-522-541>543-172200- /O.CAN.KGRB.SC.Y.0083.000000T0000Z-141217T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 258 PM CST WED DEC 17 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 16, 4:29 AM CST, 11 minutes earlier.
Area forecast discussion, Dec 16, 4:29 AM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 429 AM CST TUE DEC 16 2014 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 424 AM CST TUE DEC 16 2014 PCPN TRENDS AND TYPES...SNOWFALL AMOUNTS AND FOG TRENDS ARE THE MAIN FCST CONCERNS. AN UPPER LEVEL LOW AND SURFACE LOW PRESSURE WERE MOVG STEADILY EAST ACROSS NORTHERN IL EARLY THIS MORNING...AND PRODUCING WIDESPREAD PCPN ACROSS THE FORECAST AREA. DEVELOPING NORTH WINDS AT THE SURFACE WERE PULLING COLDER AIR INTO NC WI...CAUSING RAIN TO MIX WITH OR CHANGE OVER TO SNOW. WIDESPREAD RAIN AND FOG WAS OCCURRING ACROSS THE REST OF GRB CWA...WITH SOME DENSE FOG IN EASTERN WI DUE TO LINGERING MOISTURE AND LIGHT EAST FLOW OFF LAKE MICHIGAN. WELL-DEFINED DEFORMATION ZONE ASSOCIATED WITH THE NORTHERN IL UPPER LOW WILL GRADUALLY PULL OUT OF NE WI EARLY THIS AFTERNOON. THE RAIN/ SNOW LINE WILL PROGRESS STEADILY SE THIS MORNING...REACHING THE MANITOWOC AREA BY EARLY AFTERNOON. THERE WILL LIKELY BE A PERIOD OF RAIN/SLEET/SNOW BEFORE THE COMEPLETE CHANGEOVER OCCURS. SNOWFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE OVER NC/FAR NE WI BY EVG...WITH THE HIGHEST AMOUNTS NEAR THE UPPER PENINSULA BORDER. ONLY A DUSTING TO A HALF INCH IS EXPECTED ACROSS MUCH OF C/EC WI. ANOTHER DEFORMATION ZONE IS EXPECTED TO REFORM OVER NORTHERN WI TONIGHT INTO WEDNESDAY AS SECOND UPPER LOW OVER MN SHIFTS SE INTO CENTRAL WI AND GRADUALLY SHEARS OUT. THIS SYSTEM...COMBINED WITH SOME MID-LEVEL FRONTOGENETIC FORCING AND PERSISTENT LAKE ENHANCEMENT DUE TO COLD NNW WINDS OFF LAKE SUPERIOR...WILL BRING ANOTHER COUPLE INCHES ACROSS THE FAR NORTH...WITH AS MUCH AS ANOTHER 4 INCHES IN NW VILAS COUNTY. GIVEN THAT THE SNOW ACCUMS OVER FAR NORTHERN WI WILL OCCUR OVER AN EXTENDED PERIOD OF TIME...DO NOT PLAN TO ISSUE ANY WINTER WEATHER HEADLINES AT THIS TIME. HOWEVER...WE WILL NEED TO MONITOR LAKE- EFFECT TRENDS FOR VILAS COUNTY FROM THIS AFTERNOON THROUGH WEDS MORNING. FOR NOW...WILL HIGHLIGHT TRAVEL IMPACTS IN THE HAZARDOUS WEATHER OUTLOOK AND A SPECIAL WEATHER STATEMENT. HAVE EXTENDED THE DENSE FOG ADVISORY ALONG THE LAKESHORE AND OVER LAKE MICHIGAN UNTIL 9 AM. IMPROVEMENT SHOULD OCCUR QUICKLY ONCE NORTH WINDS INCREASE AND DRIER AIR ARRIVES DURING THE MID-MORNING PERIOD. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 424 AM CST TUE DEC 16 2014 THE LATEST GFS AND ECMWF ENSEMBLE MEANS INDICATE SPLIT FLOW ACROSS NORTH AMERICA THROUGH THIS WEEKEND...BEFORE A MORE TYPICAL PATTERN FOR THIS TIME OF THE YEAR EMERGES EARLY NEXT WEEK. AS A RESULT...CONDITIONS FOR MUCH OF THIS PERIOD ARE EXPECTED TO BE SEASONABLE AND QUIET. ALTHOUGH MASS FIELDS BEGIN TO DIVERGE LATE IN THE WEEK...WILL USE A BLEND OF THE GFS AND ECMWF FOR MUCH OF THIS FORECAST. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...SHOULD SEE PLENTY OF CLOUD COVER WEDNESDAY EVENING DUE TO SHARP CYCLONIC FLOW IN THE LOW LEVELS AND UNSTABLE FLOW OFF LAKE SUPERIOR. DRY AIR ABOVE A LOWERING INVERSION DOES PUSH SOUTH LATE IN THE NIGHT...BUT SHOULD NOT BE ENOUGH TO SCOUR OUT THE LOW CLOUDS. WILL KEEP MOSTLY CLOUDY WORDING IN THE FORECAST FOR MUCH OF THE NIGHT. POLAR HIGH PRESSURE THEN MOVES INTO THE REGION FOR THURSDAY. WEAKENING FLOW OFF LAKE SUPERIOR SHOULD LEAD TO CLEARING SKIES THROUGH THE DAY. HIGH TEMPS WILL BE SEASONABLE IN THE MIDDLE TO UPPER 20S. HIGH PRESSURE WILL HANG AROUND THE REGION THURSDAY NIGHT. MAY SEE A LITTLE MORE HIGH CLOUDS OVERHEAD...BUT OTHERWISE...MAINLY CLEAR AND QUIET. REST OF THE FORECAST...A WEAK UPPER CIRCULATION WILL BE SLOWLY MOVING ACROSS THE REGION FRIDAY THROUGH SUNDAY. THOUGH THERE WILL LIKELY BE PERIODS OF BROKEN MID AND HIGH CLOUDS...LINGERING LOW LEVEL ANTICYCLONIC FLOW WILL KEEP PLENTY OF DRY AIR AROUND...WHICH SHOULD BE ENOUGH TO KEEP THE AREA DRY. BUT IF PRECIP WERE TO OCCUR...ANYTHING THAT FALLS WOULD BE LIGHT. BETTER CHANCES OF PRECIP WILL OCCUR EARLY NEXT WEEK AHEAD OF A DIGGING NORTHERN STREAM TROUGH. TEMPERATURES WILL BE SLOWLY RISING THIS WEEKEND. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1153 PM CST MON DEC 15 2014 EXPECT MAINLY IFR CIGS AND VSBYS...WITH AREAS OF LIFR CONDITIONS. THERE MAY EVEN BE ISOLATED MVFR AND VFR CONDITIONS FOR A BRIEF PERIOD AT THE START OF THE TAF VALID PERIOD. RAIN WAS FALLING ACROSS THE AREA AT 0530Z BUT WINDS SHIFTED TO THE NORTH ACROSS NORTH CENTRAL WISCONSIN AS A FRONTAL BOUNDARY PUSHED THROUGH THAT PART OF THE STATE. THE COLD AIR IN NORTHERLY FLOW WILL BRING A PERIOD OF MIXED RAIN AND SNOW OR EVEN SOME SLEET BEFORE PRECIPITATION CHANGES TO ALL SNOW. THIS WILL LIKELY OCCUR ACROSS NORTH CENTRAL WISCONSIN BETWEEN ABOUT 06Z AND 08Z OR 09Z. THE TRANSITION FROM RAIN TO SNOW SHOULD OCCUR A BIT LATER IN CENTRAL AND PARTS OF NORTHEAST WISCONSIN...AND NOT UNTIL LATE MORNING OR EARLY AFTERNOON IN EAST CENTRAL AND FAR NORTHEAST WISCONSIN. EXPECT THE WINDS TO INCREASE AFTER SHIFTING. SNOW SHOULD TAPER OFF...WITH VSBYS IMPROVING TO MVFR/VFR AND CIGS BECOMING MAINLY MVFR...DURING THE AFTERNOON OR EARLY EVENING IN MOST AREAS BUT LINGERING SYSTEM SNOW AND SOME LAKE EFFECT CAN BE EXPECTED IN FAR NORTHERN WISCONSIN INTO THE NIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY UNTIL 9 AM CST THIS MORNING FOR WIZ022-040- 050. && SHORT TERM.....KIECKBUSCH LONG TERM......MPC AVIATION.......MG
Hazardous weather outlook, Dec 15, 3:08 PM CST, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 308 PM CST MON DEC 15 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-162115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 308 PM CST MON DEC 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT DENSE FOG WILL LINGER ALONG THE LAKESHORE AND NORTHERN WISCONSIN TONIGHT AND CREATE HAZARDOUS DRIVING CONDITIONS. SLOW DOWN AND ALLOW FOR EXTRA TIME IF TRAVELING...ESPECIALLY THIS EVENING. HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE ACROSS NORTHERN WISCONSIN LATE TONIGHT AS LIGHT RAIN CHANGES OVER TO LIGHT SNOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE TUESDAY ACROSS NORTH- CENTRAL AND NORTHEAST WISCONSIN AS A LOW PRESSURE SYSTEM BRINGS LIGHT SNOW TO THE AREA. SEASONABLY MILD AIR AND THE RUNOFF FROM RAIN AND SNOWMELT WILL CONTINUE TO CREATE CHANGING ICE CONDITIONS ON AREA LAKES AND RIVERS...ALONG WITH THE RISK OF ICE JAMS ON RIVERS. EXTREME CAUTION SHOULD BE USED IF VENTURING OUT ON THE ICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-162115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 308 PM CST MON DEC 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT AREAS OF DENSE FOG WILL POSE A HAZARD TO MARINERS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. ALLEN/JS
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 2:28 PM CST | Winter Weather Advisory | GRB | Vilas | 22 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.